Does your metabolism rate increase or decrease. I'm losing About 2.5 lbs a week.
Milpen; It really has nothing about weight loss but it does say lack of appetite so could also be what you are or are not eating.etc best to check with the doctor and let the doctor know also you know not to inject in the same spot and could be a possibility of the way it is mixed. I would really check and let your doctor know about this. Good luck Chuck1957
- Bydureon Information for Consumers
- Bydureon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bydureon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 May 2012 • 1 answer
Posted 27 Feb 2013 • 1 answer
I have now been on Bydureon for over 6 months, but I have noticed I can barely stay awake most days?
Posted 27 Mar 2013 • 2 answers
Posted 3 Sep 2013 • 1 answer
Posted 7 Oct 2013 • 1 answer